Document Type

Article

Publication Date

2013

Publication Source

Opuscula Mathematica

Abstract

In this article we apply an extension of a Leggett-Williams type fixed point theorem to a two-point boundary value problem for a 2n-th order ordinary differential equation. The fixed point theorem employs concave and convex functionals defined on a cone in a Banach space. Inequalities that extend the notion of concavity to 2n-th order differential inequalities are derived and employed to provide the necessary estimates. Symmetry is employed in the construction of the appropriate Banach space.

Inclusive pages

603-613

ISBN/ISSN

1232-9274

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

33

Volume

33

Issue

4

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS